# SDR FDEA202101260196

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 106-20, MAIN DECK BETWEEN FR 26 & FR 31, BETWEEN Y1958 & Y2462 SEAT TRACK   FLANGE & WEB HAS SURFACE CORROSION, AS MARKED.  BLENDED SEAT TRACK Y2462 BETWEEN FR 26-31, IAW SRM 51-74-10.  EVALUATION OF WEB IS ACCOMPLISHED ON N00775 BETWEEN Y2462 & 1959.  SEAT TRACK FLANGE IS FOUND OUT OF LIMITS, IAW SRM 51-10-16.  ACCOMPLISHED SEAT TRACK REPAIRS ON SEAT TRACK Y1959 BETWEEN FR 26.5-FR 32.5, IAW SRM 53-10-16 FIG 201, MAJOR REPAIR.
